The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Canadian Journal of Mathematics
( Vol.52 NO.2 / 2000 )
home Building a Stationary Stochastic Process From a Finite-Dimensional Marginal
Pages 382-413
Marcus Pivato,
home R-Diagonal Elements and Freeness With Amalgamation
Pages 355-381
Alexandru Nica, Dimitri Shlyakhtenko, Roland Speicher,
home Ext and OrderExt Classes of Certain Automorphisms of C*-Algebras Arising from Cantor Minimal Systems
Pages 325-354
Hiroki Matui,
home On a Product Related to the Cubic Gauss Sum, III
Pages 310-324
Hiroshi Ito,
home On Some $q$-Analogs of a Theorem of Kostant-Rallis
Pages 438-448
N.R. Wallach, J. Willenbring,
home Geometric and Potential Theoretic Results on Lie Groups
Pages 412-437
N. Th. Varopoulos,
home Hardy Space Estimate for the Product of Singular Integrals
Pages 381-411
Akihiko Miyachi,
home Singularites quasi-ordinaires toriques et polyedre de Newton du discriminant
Pages 348-368
P.D. Gonzalez Perez,
home An Upper Bound on the Least Inert Prime in a Real Quadratic Field
Pages 369-380
Andrew Granville, R.A. Mollin, H.C. Williams,
home Multiple Mixing and Rank One Group Actions
Pages 332-347
Andres del Junco, Reem Yassawi,
home Characters of Depth-Zeor, Supercuspidal Representations of the Rank-2 Symplectic Group
Pages 306-331
Clifton Cunningham,
home Floer Homology for Knots and SU(2)-Representations for Knot Complements and Cyclic Branched Covers
Pages 293-305
Olivier Collin,
home On Orbit Closures of Symmetric Subgroups in Flag Varieties
Pages 265-292
Michel Brion, Aloysius G. Helminck,
home Spectral Problems for Non-Linear Sturm-Liouville Equations with Eigenparameter Dependent Boundary Conditions
Pages 248-264
Paul A. Binding, Patrick J. Browne, Bruce A. Watson,
home Localization in Categories of Complexes and Unbounded Resolutions
Pages 225-247
Leovigildo Alonso Tarrio, Ana Jeremias Lopez, Maria Jose Souto Salorio,